# SDR DALA14029029218

- Difficulty date: May 7, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 28,578 hours, 12,717 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Overheated
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED ELECTRICAL ODOR IN COCKPIT.  MAINTENANCE TROUBLESHOT AND FOUND APU STARTER OVERHEATED. REPLACED RELAY 52-63 AS A PRECAUTION.  R & R COALESCER BAGS.  OPS CHECKED GOOD.
